Publications

Publications

Reference:
New polytopes from products (Paffenholz, Andreas), In J. Combin. Theory Ser. A, volume 113, 2006.
Bibtex Entry:
@Article{MR2259068,
  Title =	 {{N}ew polytopes from products},
  Author =	 {Paffenholz, Andreas},
  Year =	 2006,
  Doi =		 {10.1016/j.jcta.2005.12.008},
  ISSN =	 {0097-3165},
  Number =	 7,
  Pages =	 {1396--1418},
  Volume =	 113,
  Coden =	 {JCBTA7},
  Fjournal =	 {Journal of Combinatorial Theory. Series A},
  Journal =	 {J. Combin. Theory Ser. A},
  Mrclass =	 {52B12 (05B35 52B05)},
  Mrnumber =	 {2259068 (2007m:52015)},
  Mrreviewer =	 {Laura M. Anderson}
}
Last change: 19.11.2019 09:41.